Initial boundary value problem for the mKdV equation on a finite interval  [ Problème aux limites pour l’équation de Korteweg de Vries modifiée sur un intervalle borné ]
Annales de l'Institut Fourier, Tome 54 (2004) no. 5, pp. 1477-1495.

On analyse l’équation de ``Korteweg-de Vries modifiée’’ sur un intervalle borné (0,L), avec conditions aux limites en t=0 et en x=0,L, en exprimant sa solution q(x,t) en termes de la solution d’un problème de Riemann-Hilbert associé. Ce problème est défini par des fonctions spectrales déterminées par les conditions aux limites. Nous explicitons la relation globale qui reflète en termes de ces fonctions spectrales la compatibilité des conditions aux limites.

We analyse an initial-boundary value problem for the mKdV equation on a finite interval (0,L) by expressing the solution in terms of the solution of an associated matrix Riemann-Hilbert problem in the complex k-plane. This RH problem is determined by certain spectral functions which are defined in terms of the initial-boundary values at t=0 and x=0,L. We show that the spectral functions satisfy an algebraic ``global relation’’ which express the implicit relation between all boundary values in terms of spectral data.

DOI : https://doi.org/10.5802/aif.2056
Classification : 35Q53,  37K15,  35Q15,  34A55,  34L25
Mots clés: équation de Korteweg-de Vries modifiée, problème aux limites, relation globale, intervalle fini, problème de Riemann-Hilbert
@article{AIF_2004__54_5_1477_0,
     author = {Boutet de Monvel, Anne and Shepelsky, Dmitry},
     title = {Initial boundary value problem for the mKdV equation on a finite interval},
     journal = {Annales de l'Institut Fourier},
     pages = {1477--1495},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {5},
     year = {2004},
     doi = {10.5802/aif.2056},
     zbl = {02162431},
     mrnumber = {2127855},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2004__54_5_1477_0/}
}
Boutet de Monvel, Anne; Shepelsky, Dmitry. Initial boundary value problem for the mKdV equation on a finite interval. Annales de l'Institut Fourier, Tome 54 (2004) no. 5, pp. 1477-1495. doi : 10.5802/aif.2056. https://aif.centre-mersenne.org/item/AIF_2004__54_5_1477_0/

[9] A.S. Fokas; A.R. Its The nonlinear Schrödinger equation on the interval (Preprint) | MR 2055707 | Zbl 1057.35050

[10] A.S. Fokas; A.R. Its; L.-Y. Sung The nonlinear Schrödinger equation on the half-line (Preprint) | MR 2033706 | Zbl 1055.35107

[11] V.E. Zakharov; A.B. Shabat A scheme for integrating the nonlinear equations of mathematical physics by the method of the inverse scattering problem. I, Funct. Anal. Appl., Tome 8 (1974), pp. 226-235 | MR 2017129 | Zbl 1044.35080

[12] X. Zhou The Riemann-Hilbert problem and inverse scattering, SIAM J. Math. Anal, Tome 20 (1989), pp. 966-986 | MR 1469927 | Zbl 0876.35102

[13] X. Zhou Inverse scattering transform for systems with rational spectral dependence, J. Differential Equations, Tome 115 (1995), pp. 277-303 | MR 1768651 | Zbl 0994.37036

[8] A.S. Fokas; A.R. Its The linearization of the initial-boundary value problem of the nonlinear Schrödinger equation, SIAM J. Math. Anal, Tome 27 (1996), pp. 738-764 | MR 1848093 | Zbl 0988.35129

[4] A.S. Fokas A unified transform method for solving linear and certain nonlinear PDEs, Proc. Roy. Soc. London, Ser. A, Tome 453 (1997), pp. 1411-1443 | MR 1930570 | Zbl 1010.35089

[5] A.S. Fokas On the integrability of linear and nonlinear partial differential equations, J. Math. Phys, Tome 41 (2000), pp. 4188-4237 | MR 1382831 | Zbl 0851.35122

[6] A.S. Fokas Two dimensional linear PDEs in a convex polygon, Proc. Roy. Soc. London, Ser. A, Tome 457 (2001), pp. 371-393 | MR 2074625 | Zbl 1057.37063

[7] A.S. Fokas Integrable nonlinear evolution equations on the half-line, Commun. Math. Phys, Tome 230 (2002), pp. 1-39 | MR 2150354 | Zbl 02201258

[2] A. Boutet de Monvel; A.S. Fokas; D. Shepelsky Analysis of the global relation for the nonlinear Schrödinger equation on the half-line, Lett. Math. Phys, Tome 65 (2003), pp. 199-212 | MR 1000732 | Zbl 0685.34021

[3] A. Boutet de Monvel; D. Shepelsky The modified KdV equation on a finite interval, C. R. Math. Acad. Sci. Paris, Tome 337 (2003), pp. 517-522 | MR 1310933 | Zbl 0816.35104

[1] A. Boutet de Monvel; A.S. Fokas; D. Shepelsky The mKdV equation on the half-line, J. Inst. Math. Jussieu, Tome 3 (2004), pp. 139-164 | Zbl 0303.35024

V.E. Zakharov; A.B. Shabat A scheme for integrating the nonlinear equations of mathematical physics by the method of the inverse scattering. II, Funct. Anal. Appl., Tome 13 (1979), pp. 166-174 | Zbl 0448.35090